Quotation Biyikoglu, Türker, Leydold, Josef. 2007. Faber-Krahn Type Inequality for Trees. Journal of Combinatorial Theory, Series B, 97, (2), 159-174.




The Faber-Krahn theorem states that the ball has lowest first Dirichlet eigenvalue amongst all bounded domains of the same volume in View the MathML source (with the standard Euclidean metric). It has been shown that a similar result holds for (semi-) regular trees. In this article we show that such a theorem also holds for other classes of (not necessarily regular) trees, for example for trees with the same degree sequence. Then the resulting trees possess a spiral like ordering of their vertices, i.e., are ball approximations.


Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Journal of Combinatorial Theory, Series B
Citation Index SCI
Language English
Title Faber-Krahn Type Inequality for Trees
Volume 97
Number 2
Year 2007
Page from 159
Page to 174
Reviewed? Y
URL http://dx.doi.org/10.1016/j.jctb.2006.04.005
DOI http://dx.doi.org/10.1016/j.jctb.2006.04.005
Open Access N


Leydold, Josef (Details)
Biyikoglu, Türker (Department of Mathematics, Isik University, Turkey)
Institute for Statistics and Mathematics IN (Details)
Research areas (ÖSTAT Classification 'Statistik Austria')
1120 Combinatorics (Details)
Google Scholar: Search